|addictive hiv meds. ?
Feb 13, 2010
are there any other anti-viral hiv medication that has the potenial to become addictive and therefore would have withdrawal side effects? I see Atripla does. thanks bob
| Response from Dr. Young
None of the HIV medications have either addictive potential or symptoms of withdrawal when stopped.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Cold Feet After French Kissing Worried I Have HIV
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Fatigue After Licking Penis Worried I Have HIV
- Itchy Balls After Eating Sperm Sign Of HIV AIDS
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.